# SDR YENA2024121001534

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 5,019 hours, 899 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Abnormal
- Location: Zone 100
- Component: Etops, Airbus, UNKNOWN
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1833, BOS-SFO. (ETOPS) 'ACT XFER FAULT (CRZ FLT) ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REF L/P 4189199, ITEM 2 (FOUND ACT OVER PRESSURE PROTECTOR 256QM BROKEN. R & R IAW AMM 28-12-42. OPS CHKD GOOD.  OPS TEST OF THE ACT AUTOMATIC TRANSFER SYS IAW AMM TASK 28-28-00-710-005.   (DUE TO FAILED ATTEMPTS TO PRESSURIZE ACT WHILE TROUBLESHOOTING ACT XFER FAULT, AFTER OVERPRESSURE PROTECTOR WAS REPLACED PERFORMED FUNCTIONAL CHK FOR LEAKAGE OF THE VENT/ TRANSFER INNER PIPES & THE ACT BLADDER PER AMM 28-28-00-790-802-A NO FAULTS NOTED) PERFORMED OPS TEST OF ADDITIONAL CENTER TANK (ACT) AUTOMATIC TRANSFER SYSTEM IAW AMM 28-28-00-710-005-A TRANSFER SUCCESSFUL, NO FAULTS NOTED.
